“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16962
School of Mathematics
  Title:   On the reliability and optimal maintenance of systems under a generalized mixed D-shock model
  Author(s):  Majid Asaadi (Joint with M. Bohloolo-Zefreh)
  Status:   Published
  Journal: Proceedings of the Institution of Mechanical Engineers, Part O: J. Risk and Reliability
  Vol.:  235
  Year:  2021
  Pages:   909-922
  Supported by:  IPM
This article is a study on the reliability characteristics of a system under a failure model called the generalized mixed d-shock model. We assume that the system is subject to shocks according to a stochastic process. Each shock may cause some damage to the system. The system fails either the magnitude of the damage caused by a shock exceeds a threshold g2 or the time between two consecutive shocks is less than a pre-specified threshold d and simultaneously magnitude of the damage is bigger than a pre-specified critical threshold g1 (g12). The survival function and other characteristics of the system lifetime are investigated. By imposing a cost function, we arrive at an optimal replacement policy for the system based on the proposed failure model. Several examples are provided under which we illustrate the theoretical results numerically and graphically.

Download TeX format
back to top
scroll left or right